# SDR VJ9800496

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FLOOR PANEL FASTENER HOLES ON UNDERSIDE OF CUSP MEMBRANE AT R-2 THRESHOLD, BETWEEN BS 967 TO 986 FLOORBEAMS.  CLEANED CORROSION MATERIAL LOSS BETWEEN STA 977.5 TO 982.5 OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED REPAIR DOUBLER, DRILLED, DEBURRED, TREATED, AND PRIMED IAW SRM 51-40-2.  INSTALLED DOUBLER IAW SRM 51-30-2.
